# SDR DALA13050759001

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 56,533 hours, 41,404 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FUEL TANK ACCESS PANEL 1311C ON THE TOP OF THE LT WING CORRODED IN THE TANK PLATE HOLES.  ACCESS PANEL REPLACED IAW AMM 28-0.
